Home > Groups > Dymista > I take Dymista and become hoarse most every aftern...

I take Dymista and become hoarse most every aftern...

  • I take Dymista and become hoarse most every afternoon. Wondering if it can cause long term damage to vocal cords.

    Post created 2 years 2 months ago

Comments

  • I see that Dymista is an

    I see that Dymista is an nasal steroid spray. So I imagine if you are getting hoarseness from it, it would be because after using it, the medication drips down in the classic postnasal drip process and filters down into your vocal chords in small amounts. I would ask your doctor, nurse, pharmacist or any health care provider if there is something you can do to prevent this.

    1 year 5 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes